# SDR SWIA200412881

- Difficulty date: February 3, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 17,740 hours, 26,017 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Dirty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S AUTOPILOT FAILED WITH ASSOCIATED AUTOPILOT FAIL ON MAP AND T, A, R, E ON AUTOPILOT PANEL.  INSPECTED AND CLEANED F/O'S AP COMPUTER RACK AND CONNECTORS, AP CONTROL PANELS AND AHRS COMPUTER CONNECTORS.  TROUBLESHOT THE F/O'S AP SYSTEM.  NO FAULTS FOUND.  OPS CHECKED GOOD IAW MM 22-11-00.
